# SDR AU970495

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 6854521
- Condition: Failed
- Location: Grbox Cooler
- Component: Allsn
- Stage of operation: CL
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE ACCESSORY GEARBOX OIL COOLER BLOWER DRIVE SEAL FAILED- LOSS OF ENGINE OIL
